Aspirin 500 mg Extra Strength Tablets Large Bottle

Aspirin brand of acetylsalicylic acid, or ASA, is an anti-inflammatory. That’s what makes Aspirin so effective in relieving pain, like headache, toothache, backache, joint pain, and also in relieving pain and fever due to cold and flu.

Aspirin tablets have a micro-thin coating making them easy to swallow.

Directions: Take 1 or 2 Aspirin tablets with a glass of water every 4 hours as necessary. Maximum 8 tablets daily.

Medicinal Ingredients:

  • Acetylsalicylic acid (ASA) ... 500 mg

Non-Medicinal Ingredients: Carnauba wax, corn starch, D&C Red #7, FD&C Blue #2, FB&C Red #40, hypromellose, powdered cellulose, propylene glycol, shellac, titanium dioxide, triacetin.

WARNINGS:
Please refer to the package for additional information.


Unfortunately, due to the nature of this item, we cannot accept any returns, click here for more information.
We are only able to ship this item to Canadian customers.
No Information Provided

Other Aspirin Products

next Prev
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getReviews, 4.69ms
  • REVIEWS, PRODUCT
  • bvseo-msg: HTTP status code of 404 was returned; HTTP status code of 404 was returned;